# SDR AALA20100512AFW04

- Difficulty date: May 12, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 70,534 hours, 11,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN INNER SURFACE BETWEEN STATIONS 1080 AND 1085 AND STRINGER 38 LEFT CENTERED AT LEFT BUTTLINE 15.  ACCOMPLISHED REPAIR PER EA 010233.
